# SDR GAIA00719

- Difficulty date: November 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N902RF
- Make and model: Boeing 727225
- Aircraft serial: 22549
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Te
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1804 - LAX - OUT OF 24,000 FT THE LEADING EDGE AMBER LIGHT ILLUMINATED, CORRESPONDING WITH THE NR 5 KRUEGER LIGHT ILLUMINATED ON THE LEADING EDGE ANNUNCIATOR PANEL.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO LAX.  CYCLED FLAPS AND LEADING FLAPS TWO TIMES.  CAN'T DUPLICATE PROBLEM.  INSPECTED NR 5 KRUEGER FLAP.  NO DEFECTS NOTED.  OPS CHECK GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
